×

Found 237 Documents (Results 1–100)

Rokhlin’s theorem, a problem and a conjecture. (English) Zbl 1496.57003

Vershik, Anatoly M. (ed.) et al., Conference on topology, geometry, and dynamics. V. A. Rokhlin-100. The Euler International Mathematical Institute and Steklov Institute of Mathematics, St. Petersburg, Russia, August 19–23, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 772, 325-329 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Chern-Simons theory and equivariant factorization algebras. (English) Zbl 1419.81001

BestMasters. Wiesbaden: Springer Spektrum; Zurich: University of Zurich, Institute of Mathematics (Master Thesis) (ISBN 978-3-658-25337-0/pbk; 978-3-658-25338-7/ebook). viii, 154 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Cobordisms, manifolds with torus action, and functional equations. (English. Russian original) Zbl 1431.57033

Proc. Steklov Inst. Math. 302, 48-87 (2018); translation from Tr. Mat. Inst. Steklova 302, 57-97 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Models for formal groupoids. (English) Zbl 1296.81040

Cardona, Alexander (ed.) et al., Geometric and topological methods for quantum field theory. Papers based on the presentations at the 6th summer school, Villa de Leyva, Colombia, July 6–23, 2009. Cambridge: Cambridge University Press (ISBN 978-1-107-02683-4/hbk; 978-1-139-20864-2/ebook). 322-339 (2013).
MSC:  81S10 53D55 53D17
PDF BibTeX XML Cite

On some rigidity properties of mappings between CR-submanifolds in complex space. (English) Zbl 1054.32021

Proceedings of the conference on partial differential equations, Forges-les-Eaux, France, June 2–6, 2003. Exp. Nos. I-XV. Nantes: Université de Nantes (ISBN 2-86939-207-9/pbk). Exp. No. XII, 20 p. (2003).
MSC:  32V40 32H02 32V20
PDF BibTeX XML Cite
Full Text: Numdam

Normal differential operators and deformation theory. (English) Zbl 0971.14019

Ellingsrud, Geir (ed.) et al., Recent progress in intersection theory. Based on the international conference on intersection theory, Bologna, Italy, December 1997. Boston, MA: Birkhäuser. Trends in Mathematics. 33-84 (2000).
PDF BibTeX XML Cite
Full Text: arXiv

Toric manifolds and complex cobordisms. (English. Russian original) Zbl 0967.57030

Russ. Math. Surv. 53, No. 2, 371-373 (1998); translation from Usp. Mat. Nauk 53, No. 2, 139-140 (1998).
MSC:  57R77 14M25 55N20 55N22 55T25 16W30
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansions of solutions of strongly nonlinear systems of differential equations. (Асимптотики решений сильно нелинейных систем дифференциальных уравнений.) (Russian) Zbl 0949.34003

Moskva: Izdatel’stvo Moskovskogo Universiteta. 244 p. (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software